Each tablet contains 10mg of cetirizine dihydrochloride.
\nthe other ingredients are microcrystalline cellulose, lactose-monohydrate, colloidal anhydrous silica, magnesium stearate, Opadry Y-1-7000 (hydro-xypropylmethylcellulose (E 464), titanium dioxide (E 171), macrogol 400.A Take with a glass of liquid. The tablet can be divided into 2 equal doses.
McDaid's Pharmacy - lowest prices on health, makeup, skincare, beauty and medicine. New sale items each week. To browse and purchase more products and view our current for sale and clearance offers please go to McDaidPharmacy.ie
Same day and next day shipping.
Free shipping on all orders €40+
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Zirtec Plus Decongestant (cetirizine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes, which occur in seasonal allergy rhinitis (hay fever) or dust mites (perennial allergic rhinitis).
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of THREE packs per order.
Do not take with any other pseudoephedrine products.
- Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
- The tablets need to be swallowed with a glass of liquid.
- The tablet can be divided into equal doses.
- Do not take more than one tablet each day.
Children aged 6 to 12: The recommended dose is 5 mg twice daily as half a tablet twice a day.
Adults and adolescents aged 12 years and over: The recommended dose is 10 mg once daily as one tablet daily.
If the tablets make you feel drowsy or dizzy, taking half a tablet twice a day may be better than taking one tablet once a day.
The active substance is cetirizine dihydrochloride. One film-coated tablet contains 10 mg cetirizine dihydrochloride.
The other ingredients are microcrystalline cellulose, lactose monohydrate, colloidal
anhydrous silica, magnesium stearate, Opadry Y-1-7000 (hydroxypropylmethylcellulose (E
464), titanium dioxide (E 171), Macrogol 400)